MAUDE Adverse Event Report: MICROTEK DOMINICANA, S.A. CORDLESS GAMMA PROBE COVER

MICROTEK DOMINICANA, S.A. CORDLESS GAMMA PROBE COVER
Model Number GPC415
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dhr was reviewed for lot d161671 and it was noticed that this lot had 800 pieces that were manufactured from 06/16/16 to 06/18/16.No defects related to the non conformance were reported during quality inspection.At the time of this report, no sample had been provided.As no device was available for evaluation, the root cause of this complaint cannot be confirmed.If additional information becomes available, a follow up report will be submitted.
 
Event or Problem Description
The end user is reporting: sterile probe cover used to cover unsterile probe during surgery.Post procedure when probe cover removed there was blood on the probe.On inspection blood seeped through seams and micro hole in cover.No visible hole present.The same thing happened in june.All probe covers of that lot number are pulled from service.

Brand Name
CORDLESS GAMMA PROBE COVER
Common Device Name
PROBE COVER
Manufacturer (Section D)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana,
DR 
MDR Report Key6804885
Report Number8043817-2017-00021
Device Sequence Number983981
Product Code KKX
UDI-Device Identifier00748426076451
UDI-Public(01)00748426076451
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K882724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGPC415
Device Lot NumberD161671
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1